# SDR ABXA2011031710

- Difficulty date: March 17, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 50,465 hours, 41,001 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER SEAT SMOKE GOGGLES MISSING.  DEFERRED 2ND OBSERVER SEAT IAW ABX B767 MEL 25-11-2-1-2 CAT D, CODE 14, PLACARD INSTALLED.  REPLACED 2ND OBSERVER SEAT SMOKE GOGGLES.  PLACARDS REMOVED.  AIRCRAFT WAS  NOT GROUNDED.
